Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Subgroups of classical groups generated by long root elements


Author: William M. Kantor
Journal: Trans. Amer. Math. Soc. 248 (1979), 347-379
MSC: Primary 20G40
MathSciNet review: 522265
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All conjugacy classes of subgroups G of classical groups of characteristic p are determined, which are generated by a conjugacy class of long root elements and satisfy $ {O_p}(G) \leqslant G' \cap Z(G)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G40

Retrieve articles in all journals with MSC: 20G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0522265-1
PII: S 0002-9947(1979)0522265-1
Article copyright: © Copyright 1979 American Mathematical Society